# SDR 08242005A

- Difficulty date: August 24, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N252CJ
- Make and model: Saab 340B
- Aircraft serial: 252
- Aircraft time: 23,880 hours, 27,405 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Rt Fire Detector
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENGINE TAILPIPE HOTLIGHT ILLUMINATED.  FOUND BROKEN WIRES, REPAIRED AND OPS CHECK GOOD.
